# SDR SPAA0000009

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546538552
- Condition: Cracked
- Location: Bs 596.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, FLOORBEAM ANGLE AT BS 596.5 WAS FOUND CRACKED WHERE IT ATTACHES TO THE RT OUTBOARD SKIN, APPROXIMATELY 4 FT BELOW FLOOR LEVEL.  THE DAMAGED FRAME SECTION WAS REPLACED PER B-737 SRM 51-10-1 SRM 51-30-2.
